# SDR CA001212002

- Difficulty date: October 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 2,731 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: AS25361910
- Condition: Deformed
- Location: Hydraulic System
- Component: O-Ring
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT ECAM CAUTION OF LOW GREEN HYDRAULIC LEVEL, BOTH ENGINE DRIVEN PUMPS SHUT-OFF AND AIRCRAFT PROCEEDED TO DESTINATION AS MOST VIABLE ALTERNATIVE. FOUND THE R/H ENGINE HYDRAULIC PUMP PRESSURE DAMPENER, LINE LOSS AND O-RING WAS DEFORMED AND EXTRUDED FROM ITS POSITION CAUSING THE HYDRAULIC LEAK. O-RING REPLACED AND LINE TIGHTENED,LEAK RUN CARRIED OUT, NO FURTHER LEAK NOTICED AIRCRAFT DISPATCHED FOR RETURNED FLIGHT.
